# SDR AWXA0001793

- Difficulty date: May 30, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD MID FLAP WEDGE PANEL DELAMINATED AT INBOARD BOTTOM SIDE.  CUT OUT DISBONDED SKIN ON LWR SURFACE OF LT WING INBD MID FLAP WEDGE PANEL; MADE FILLER AND DOUBLER, ETCHED, TREATED AND PRIMED ADHESIVE PRIMER TO REPAIR AREA, BONDED REPAIR, TREATED SEALED REPAIR AREA IAW SRM 51-20-10 PGS.88C, 88D AND 51-20-01 PG 9-10 AND 51-20-05 PG 2-8.
